MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM HEPATITIS C (AHCV) 200T KIT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM HEPATITIS C (AHCV) 200T KIT
Catalog Number 10995456
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they obtained false negative atellica im hepatitis c (ahcv, 482) results on two patient samples vs alternate method.The false negative results were not reported to the physician(s).The samples were repeated on an alternate method, and positive results were obtained, considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding false negative atellica im hepatitis c (ahcv) results on two patient samples vs alternate method.Quality control (qc) recovered within the lab ranges.The ahcv instructions for use (ifu) states the following, under interpretation of results: ¿results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings.¿ siemens is evaluating the event.

Brand Name
ATELLICA IM
Common Device Name
ATELLICA IM HEPATITIS C (AHCV) 200T KIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration #: 1219913
333 coney st.
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23973341
Report Number1219913-2026-00005
Device Sequence Number18349058
Product Code MZO
UDI-Device Identifier00630414597867
UDI-Public(01)00630414597867(10)93794482(17)260814
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
P030056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2026
Device Catalogue Number10995456
Device Lot Number93794482
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown